On the best approximation of a convex compact set by elements of addial
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Optimal control and differential equations, Tome 211 (1995), pp. 338-354
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1995_211_a21,
author = {M. S. Nikol'skii and D. B. Silin},
title = {On the best approximation of a~convex compact set by elements of addial},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {338--354},
year = {1995},
volume = {211},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1995_211_a21/}
}
TY - JOUR AU - M. S. Nikol'skii AU - D. B. Silin TI - On the best approximation of a convex compact set by elements of addial JO - Trudy Matematicheskogo Instituta imeni V.A. Steklova PY - 1995 SP - 338 EP - 354 VL - 211 UR - http://geodesic.mathdoc.fr/item/TM_1995_211_a21/ LA - ru ID - TM_1995_211_a21 ER -
M. S. Nikol'skii; D. B. Silin. On the best approximation of a convex compact set by elements of addial. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Optimal control and differential equations, Tome 211 (1995), pp. 338-354. http://geodesic.mathdoc.fr/item/TM_1995_211_a21/